# SDR 9517389950

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AIRCRAFT EXPERIENCED A SLIGHT ROLL WHEN THE FLAPS WERE RETRACTED.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  LUBRICATED FLAP SYSTEM AND OPERATIONAL CHECK GOOD.
